advertisement
Question
Posted by: HELP | 2005/06/10

Spotting on Pill....PREGNANT

Hi

I am on the pill for the last 4 months. I am only suppose to get my period next saterday. But now when I went to the loo and I wipe I saw a little blood and on my panties. It isnt that much and its only when I wipe not in my urine.

I did skip 2 pills this month
HELP what is happening?

xxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to skipping the Pills. This would have lowered your hormones levels and resulted in a breakthrough bleed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement